MathSciNet Relay Station
MathSciNet bibliographic data
MR1891019 33D45 (33D15)
Area, I.; Godoy, E.; Marcellán, F. $q$-coherent pairs and $q$-orthogonal polynomials. Orthogonal systems and applications. Appl. Math. Comput. 128 (2002), no. 2-3, 191–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement